Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2016 | Book Chapter | LibreCat-ID: 51464
J. Hilgert, “Schwierigkeiten beim Übergang von Schule zu Hochschule im zeitlichen Vergleich - Ein Blick auf Defizite beim Erwerb von Schlüsselkompetenzen,” in Lehren und Lernen von Mathematik in der Studieneingangsphase, A. Hoppenbrock and et al., Eds. Springer Spektrum, 2016.
LibreCat
2016 | Book Chapter | LibreCat-ID: 51463
J. Hilgert, A. Pasquale, and T. Przebinda, “Resonances for the Laplacian: the cases BC2 and C2 (except SO(p,2) with p>2 odd),” in Geometric Methods in Physics, P. Kielanowski and et al., Eds. Birkhäuser, 2016.
LibreCat
2016 | Journal Article | LibreCat-ID: 45944
B. Kovács and C. A. Power Guerra, “Higher order time discretizations with ALE finite elements for parabolic problems on evolving surfaces,” IMA Journal of Numerical Analysis, vol. 38, no. 1, pp. 460–494, 2016, doi: 10.1093/imanum/drw074.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 45936
B. Kovács and C. A. Power Guerra, “Error analysis for full discretizations of quasilinear parabolic problems on evolving surfaces,” Numerical Methods for Partial Differential Equations, vol. 32, no. 4, pp. 1200–1231, 2016, doi: 10.1002/num.22047.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 45939
B. Kovács, B. Li, and C. Lubich, “A-Stable Time Discretizations Preserve Maximal Parabolic Regularity,” SIAM Journal on Numerical Analysis, vol. 54, no. 6, pp. 3600–3624, 2016, doi: 10.1137/15m1040918.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 45937
B. Kovács and C. Lubich, “Numerical analysis of parabolic problems with dynamic boundary conditions,” IMA Journal of Numerical Analysis, vol. 37, no. 1, pp. 1–39, 2016, doi: 10.1093/imanum/drw015.
LibreCat
| DOI
2016 | Conference Paper | LibreCat-ID: 45938
J. Karátson and B. Kovács, “A Parallel Numerical Solution Approach for Nonlinear Parabolic Systems Arising in Air Pollution Transport Problems,” in Mathematical Problems in Meteorological Modelling, 2016, pp. 57–70.
LibreCat
2016 | Conference Paper | LibreCat-ID: 52575
G. Werth, “Ziehen und Beweisen mit DGS - Welche Beweiskraft haben für Studierende die Erkenntnisse, die sie im Zugmodus gewinnen?,” in Beiträge zum Mathematikunterricht, Heidelberg, 2016.
LibreCat
2016 | Book Chapter | LibreCat-ID: 48396
L. Wessel and N. Wilhelm, “Zusammenhänge zwischen Sprachkompetenz und verstehensorientierter Leistung beim Umgang mit Brüchen,” in Beiträge zum Mathematikunterricht 2016, Institut für Mathematik und Informatik Heidelberg, Ed. Münster: WTM-Verlag, 2016, pp. 1059–1062.
LibreCat
| Download (ext.)
2016 | Conference Paper | LibreCat-ID: 48417
L. Wessel, S. Prediger, A. Schüler-Meyer, and T. Kuzu, “Is grade 7 too late to start with bilingual mathematics courses? An intervention study,” 2016.
LibreCat
| Download (ext.)
2016 | Conference Paper | LibreCat-ID: 54340
K. Hesse, “Neugestaltung der ‘Höheren Mathematik A, B und C für Elektrotechniker’ -- Nutzung der Lehrmaterialien durch Studierende,” in Hanse-Kolloquium zur Hochschuldidaktik der Mathematik 2015: Beiträge zum gleichnamigen Symposium am 13. & 14. November 2015 an der Universität zu Lübeck (Hochschulschriften zur Mathematik-Didaktik) , 2016, pp. 86–102.
LibreCat
2016 | Journal Article | LibreCat-ID: 55281
J. Steuding and M. Technau, “The least prime number in a Beatty sequence,” J. Number Theory, vol. 169, pp. 144–159, 2016, doi: 10.1016/j.jnt.2016.05.022.
LibreCat
| DOI
2016 | Book | LibreCat-ID: 51489
J. Hilgert, Mathematische Strukturen. Springer Spektrum, 2016.
LibreCat
| Download (ext.)
2016 | Book Chapter | LibreCat-ID: 8558
C. Colberg, M. Schürmann, R. Biehler, R. K. Hochmuth, N. Schaper, and M. Liebendörfer, “Projekt WiGeMath: Wirkung und Gelingensbedingungen von Unterstützungsmaßnahmen für mathematikbezogenes Lernen in der Studieneingangsphase,” in Working Paper Studieneingangsphase Perspektiven aus der Begleitforschung zum Qualitätspakt Lehre, A. Hanft, F. Bischoff, and B. Prang, Eds. Oldenburg: Carl von Ossietzky Universität Oldenburg, 2016, pp. 19–22.
LibreCat
2016 | Conference Paper | LibreCat-ID: 8562
C. Colberg, R. Biehler, R. Hochmuth, N. Schaper, M. Liebendörfer, and M. Schürmann, “Wirkung und Gelingensbedingungen von Unterstützungsmaßnahmen für mathematikbezogenes Lernen in der Studieneingangsphase,” in Beiträge zum Mathematikunterricht 2016, 2016, pp. 213–216, doi: http://dx.doi.org/10.17877/DE290R-17376.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 38032
M. Rösler and M. Voit, “Integral representation and sharp asymptotic results for some Heckman-Opdam hypergeometric functions of type BC,” Transactions of the American Mathematical Society, vol. 368, no. 8, pp. 6005–6032, 2016, doi: 10.48550/ARXIV.1402.5793.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 37663
M. Rösler and M. Voit, “A multivariate version of the disk convolution,” Journal of Mathematical Analysis and Applications, vol. 435, no. 1, pp. 701–717, 2016, doi: 10.1016/j.jmaa.2015.10.062.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 40066
R. Bañuelos, K. Bogdan, and T. Luks, “Hardy–Stein identities and square functions for semigroups,” Journal of the London Mathematical Society, vol. 94, no. 2, pp. 462–478, 2016, doi: 10.1112/jlms/jdw042.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 34844
J. Klüners and F. Nicolae, “Are number fields determined by Artin L-functions?,” Journal of Number Theory, vol. 167, pp. 161–168, 2016, doi: 10.1016/j.jnt.2016.03.023.
LibreCat
| DOI
| arXiv
2016 | Journal Article | LibreCat-ID: 42792
M. Kirschmer and D. Lorch, “Ternary quadratic forms over number fields with small class number,” Journal of Number Theory, vol. 161, pp. 343–361, 2016, doi: 10.1016/j.jnt.2014.11.001.
LibreCat
| DOI